# SDR IPXA2013100900525

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 27,689 hours, 19,009 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 65659792
- Part serial: UNK
- Condition: Corroded
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD NR 6 LATCH PIN FITTING HAS INTERNAL BORE PITTING DAMAGE.     R & R FITTING .
